Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Red purple bruises, soreness, bulging vein on the inner elbow post a fall. Taking Pradaxa for blood thinning. Is this thrombosis?

I m on Pradaxa, a new strong blood thinner. I was going down the stairs, slipped, and my 130kilo body started down, I hooked my right arm at the inner elbow around the square (sharp) bannister pillar, and thus my ass was fine, but later in about 12 hours my right forearm (had shown red and sore) for about 20cm below the inner elbow got red purple blue bruised and sore. More worrisome, the vein started buldging out (at the inner elbow and about 5-8cm above), the new buldge about 1-2 cm high - never happened before and the red/blue bruising is there and looks awful. It s now been 5 days and it s still sore and there. Could this be thrombosed, and do I need a doppler, whatever that is?
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  276
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
This is nore likely to be a henatona after the injury since you are already taking the blood thinners. Do consult your physician to get the doses reduced.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor